# SDR AALA20131026001

- Difficulty date: October 25, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Aircraft time: 71,358 hours, 37,412 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833704FS
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SAT DURING LANDING GEAR EXTENSION, GREEN NLG DOWN LIGHT DID NOT ILLUMINATE.  EMERGENCY DECLARED FLIGHT ACCOMPLISHED GO AROUND & LANDED SAT WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NOSE GEAR LOCKED PROXIMITY SENSOR D1-32 & CONNECTOR P1-1157.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
